# SDR SWAA2019112639161

- Difficulty date: November 15, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 49,227 hours, 32,852 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 149A8117
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER BULKHEAD TO FLOOR SUPPORT ANGLE CORRODED AT BS. 947, BETWEEN RBL 18 TO LBL 8.          / R&R ANGLE PER SRM & DWG.
